MathSciNet Relay Station
MathSciNet bibliographic data
MR2398751 60G15 (60F15 60G60)
Choi, Yong-Kab; Csörgő, Miklós Asymptotic properties for increments of $l^\infty$-valued Gaussian random fields. Canad. J. Math. 60 (2008), no. 2, 313–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement